Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lou2006

Using accutane almost 1 week!

Recommended Posts

I have been reading all the posts and they are really helping. When I eventually received the medication (after the long drawn out process of iPledge) I got really nervous. I had read about all the side affects and they did not worry me too much but now that I had to start taking it I felt very un-easy about it. I started taking it last thursday ( 9/7/06) and it has been going well. I have not had any side affects that I can tell. I have been using Blistex on my lips like a mad person to try and maybe catch the problem before it starts and I have also being using Cetaphil cleanser and lotion. I have to admit the first couple of days I was on it I was paranoid. It I had an itch I was convinced that it was from the accutane, if I blinked too much - I though it was dry eyes but I have calmed down now.

I have a question about the dosage. I am on 60mg alternating with 80mg every other day. When is it best to take it AM or PM. I have been taking it through the day with food but I have seen people reference taking it in the AM or PM.

I have notice today that my face is very oily - oiler than usual. I am assuning this is normal. I am holding my breath waiting on this big breakout that is suppose to come. Hopefully it won't be too bad.

Thanks to everyone who posts to this site. It has helped me know what to expect. :D

Share this post


Link to post
Share on other sites

I'm not sure if the medicine is "more effective" in the AM or PM. I do know that the drug is supposed to be absorbed better with fatty foods.

I am 43 days into my treatment. First month I was on 20 mg twice a day (40 mg/day). Second month 40 mg twice a day (80 mg/day). I've had the occasional bump here and there but no real IB.

I'm not sure, but I think it's because I have not been stressing myself out about the acne. I haven't really been worried about the IB. Sometimes I think some of that stress/worrying can cause a breakout. It certainly doesn't help. Try not to worry about it. Good luck! :)

Share this post


Link to post
Share on other sites

My face stopped getting oily almost immediately...I guess it could be normal for it to get a bit oilier at first, though.

Share this post


Link to post
Share on other sites

My face stopped getting oily almost immediately...I guess it could be normal for it to get a bit oilier at first, though.

Thanks for the feed back. I don't seem to be as oily today but when I got up this morning my lips and face were swollen. My "T - Zone " is also red like I got burnt in the sun but I have not been out in the sun. This kinda caught me off guard because I have not heard anyone mention this side affect. Otherwise things are going well.

I have been taking vitamin E since ny derm told me I was going to be going on accutane and I have notice some of the red marks are going away. Things are almost going TOO good - I hope this is not the calm b4 the storm.

I am currently taking Vit E but I have seen people mention other suppliments - Omega, Primrose oil, apple cider vingar - what are these used?

Thanks,

Morning & Evening

Cetaphil Cleanser

Cetaphil Lotion

400 IU Vit E

40 mg Accutane

Blistex all day for Lips

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×